Nikol’skii Inequality Between the Uniform Norm and Integral Norm with Bessel Weight for Entire Functions of Exponential Type on the Half-Line

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

1 цитирование (Scopus)
Язык оригиналаАнглийский
Страницы (с-по)21-42
Число страниц22
ЖурналAnalysis Mathematica
Том44
Номер выпуска1
DOI
СостояниеОпубликовано - 1 мар 2018

Отпечаток

Entire Functions of Exponential Type
Extremal Function
Uniform Norm
Friedrich Wilhelm Bessel
Half line
Norm
Even function
Exponential Type
End point
Entire Function

Предметные области ASJC Scopus

  • Mathematics(all)

Предметные области WoS

  • Математика

Цитировать

@article{40840e33416e49aeab3ea7807d36e8e2,
title = "Nikol’skii Inequality Between the Uniform Norm and Integral Norm with Bessel Weight for Entire Functions of Exponential Type on the Half-Line",
author = "V. Arestov and A. Babenko and M. Deikalova and Horv{\'a}th",
year = "2018",
month = "3",
day = "1",
doi = "10.1007/s10476-018-0103-6",
language = "English",
volume = "44",
pages = "21--42",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Akademiai Kiado",
number = "1",

}

Nikol’skii Inequality Between the Uniform Norm and Integral Norm with Bessel Weight for Entire Functions of Exponential Type on the Half-Line. / Arestov, V.; Babenko, A.; Deikalova, M.; Horváth.

В: Analysis Mathematica, Том 44, № 1, 01.03.2018, стр. 21-42.

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

TY - JOUR

T1 - Nikol’skii Inequality Between the Uniform Norm and Integral Norm with Bessel Weight for Entire Functions of Exponential Type on the Half-Line

AU - Arestov, V.

AU - Babenko, A.

AU - Deikalova, M.

AU - Horváth, null

PY - 2018/3/1

Y1 - 2018/3/1

UR - http://www.scopus.com/inward/record.url?scp=85045762816&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000430401400003

U2 - 10.1007/s10476-018-0103-6

DO - 10.1007/s10476-018-0103-6

M3 - Article

VL - 44

SP - 21

EP - 42

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 1

ER -